# SDR AALA20071277

- Difficulty date: July 10, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T9653/10JUL - ON TAKE OFF LEFT BLEED, LEFT ELECTRONIC ENGINE CONTROL, AND LEFT ELECTRICAL LOAD CONTROL FAILED.  LEFT ENGINE FAILED ON APPROACH.  LANDED ORD WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ON 12 JUL AT ORD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
